MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/24/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause of malfunction: user's test strip had poor fill.Based on review with fda on 06/21/2017, we verified the agency's interpretation of the act and submit this medwatch report based on the nature of the complaint for this recalled lot.Fda-assigned recall event id 74805.(b)(4).
 
Event or Problem Description
Consumer reported complaint for low results.Strip expiration date is 10/15/2017 and strip open date is (b)(6) 2016.Reviewed meter memory: 82mg/dl (b)(6) 2016 08:20:00 am fasting: no; 99mg/dl (b)(6) 2016 11:40:00 pm fasting: no; 99mg/dl (b)(6) 2016 12:12:00 am fasting: no; 163mg/dl (b)(6) 2016 03:18:00 pm fasting: no; 96mg/dl (b)(6) 2016 08:48:00 am fasting: no.Memory concerns: concern with 82 on (b)(6) 2016 08:20:00 am.Customer called concerned that his meter was reading his blood sugar of 82 mg/dl-15 minutes after eating.I confirmed that he was feeling fine (asymptomatic), there was no need any medical intervention at the time of the call or the result in question.He hadn't made any changes to his diet or medication (metformin).His expected blood sugar levels should be between 115-120 (fasting).I also verified that he had properly storing his supplies on the living room table at room temperature.I had him run a back to back test, results read 113 and 104 mg/dl (about a half hour after eating).He stated he normally test after eating as recommended by his doctor.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6698798
Report Number1000113657-2017-01232
Device Sequence Number1735794
Product Code NBW
UDI-Device Identifier00021292001971
UDI-Public(01)00021292001971
Combination Product (Y/N)N
Initial Reporter StateCO
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/15/2017
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRS4653
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2016
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2017
Initial Report FDA Received Date07/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1